Top

Children’s Advil Recalled for Overdose Concerns

Posted on 08/29/2018Back

Pfizer is recalling some children’s Advil due to a discrepancy between the instructions on the label and the product’s measuring cup. Many are concerned that the mislabeling could cause a potential overdose.

Children’s Advil Recall

Type: Children’s Advil Suspension bubble-gum flavored 4 fl. oz.

Expiration date: November 2020

Lot: #R51129

UPC #: 3-0573-0207-30-0

The Problem

Customers complained that the dosage cup is marked in teaspoons while the instructions refer to milliliters. One teaspoon is equivalent to approximately five milliliters.

“Pfizer concluded that the use of the product with an unmatched dosage cup marked in teaspoons rather than milliliters has a chance of being associated with potential overdose,” the company said in its announcement.

The active ingredient in Advil is ibuprofen. Symptoms of an ibuprofen overdose include nausea, vomiting, drowsiness, blurred vision, and dizziness.

Contact GoldenbergLaw

If your child took recalled children’s Advil and experienced symptoms of ibuprofen overdose, contact the dangerous drug attorneys at GoldenbergLaw. We have successfully handled defective products cases for children. Leave the sleepless nights to us.

 

Talk With Us >
Category Dangerous Drugs